# SDR SWAA2021122252016

- Difficulty date: December 10, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 20,472 hours, 9,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS CONTROLLED BY BATTERY PACK M01672 ARE INOP ; / [01] REPLACED BATTERY PACK AT M1672 IAW AMM 33-51-06-960-805 OP TEST GOOD WORK PERFORMED BY EMP#18130; [02] VERIFIED STEP 1; [03] AUDITED
